| Model Number |
1111175 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The complaint includes water degradation and (b)(4) logged in, ac/dc connector, blower assembly, blower cap, blower housing, internal air cover, internal foam, blower box mount, right panel assembly need to be replaced.There was no report of serious or permanent patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported that hospitalization - initial or prolonged, required intervention to prevent permanent impairment/damage, disability or permanent damage, "congenital" anomaly/ birth defect occured in section b2.After review, it was determined that all these were incorrectly selected in section b2.Nothing such has occured to the patient.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously reported an allegation of an issue related to a bipap device's sound abatement foam.The manufacturer received information alleged visualization of particles.There was no report of serious or permanent harm or injury.The device was returned to the manufacturer's service center for further evaluation.The device was evaluated.There was no mention of visual findings to the external part of the device.The internal aspect of the device was inspected.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer.There were no errors found.The manufacturer concludes that they could not confirm the customer's allegation and there was no visible foam degradation.Section h6 was updated in this report.